# SDR IXX2008F00027

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 4 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLT NR: ATN 229/PKMJ TO KHNL/TAT 81746.9/TAC 32717.  DURING CRUISE FROM PKMJ NR 4 FIRE WARNING CAME ON THE CREW SHUTDOWN THE NR 4 ENGINE AND FIRE BOTH BOTTLES.  THE CREW LANDED IN KHNL WITHOUT FURTHER INCIDENT.  (A)
